# SDR VNAA202401040003

- Difficulty date: November 22, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 17,827 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ROTATING ARM AT FWD CARGO BAGGAGE BAY DOOR.   ROTATING ARM AT FWD CARGO BAGGAGE BAY DOOR WAS REPAIRED PER REO 690-52-35-362 REV. --
